# SDR SWAA2022072110259

- Difficulty date: May 22, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 6 LOCATED SLAT STATION 202.45 RT WING 2022-274392 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 60009161631 ; DUE DATE: 03-DEC-22;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE: 26-JAN-23;[04] PERFORMED PERMANENT REPAIR LOCATED SLAT 6 STATION 202.45 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 STEP 4 PARAGRAPH 4F FIGURE 203 SHEET 6 SEE INDIVIDUAL SIGNOFF BELOW.;[05] CORRECTED STEP 4  PERFORMED PERMANENT REPAIR LOCATED SLAT 6 STATION 202.45 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4F FIGURE 203 SHEET 6 SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED PERMANENT REPAIR LOCATED SLAT 6 STATION 202.45 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4F FIGURE 203 SHEET 6 SEE INDIVIDUAL SIGNOFF BELOW.
